Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes heavy hair fall and stress? - Online Doctor Chats

Date : 05-Mar-2014
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Doctor:Please proceed with your query
User:i am suffering from two problems
User:1. Undergoing heavy hair fall
Doctor:please brief me about the same
User:2. Stress and tension problm
Doctor:tell me more about both the problems
Doctor:also your age
User:whenever I am using comb or shampoo
User:undergoing hairfall
User:previously it was thr but minimal
User:not it is havy
Doctor:sorry about that
Doctor:what is your age?
User:already reduced to very thin volume of hair
User:i hv thyroid
Doctor:are you on medication for the same?
User:and secondly i am undergoing stress problm also
User:it is affecting my mood and sleep badly
User:it is impacting on my proffessional as well as personal lyf
Doctor:sorry about that
Doctor:when was the last time you have tested TSH?
User:before 6-7 months
Doctor:may I know the latest TSH value?
User:it was 5.5 thn
Doctor:all right
Doctor:I suggest you to repeat the test again now
User:can u pls suggest some solution for the hairfall and stress problm
Doctor:both your problems are related to thyroid dysfunction
Doctor:That needs to be corrected first
Doctor:What is the dose of medicine that you are taking
User:thyrox 50
User:daily one
Doctor:all right
Doctor:you probably need increase of the dosage
User:previously it was 25
User:dr increased it to 50
Doctor:please repeat the test as suggested now
Doctor:meanwhile, take multivitamin like Becosule on daily basis
Doctor:For stress, you should learn relaxation techniques
Doctor:Deep breathing
Doctor:take nutritious diet with more vegetables and fruits
Doctor:all right?
Doctor:are you there?
Doctor:it seems like you are not responding
Doctor:if you have more queries, please do log in to chat again
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor